Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Isotopy classes of imbeddings


Author: C. W. Patty
Journal: Trans. Amer. Math. Soc. 128 (1967), 232-247
MSC: Primary 55.70; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0214076-3
MathSciNet review: 0214076
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.70, 54.00

Retrieve articles in all journals with MSC: 55.70, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0214076-3
Article copyright: © Copyright 1967 American Mathematical Society